CSN Login
Members Online: 0

You are here

Chemo(cetuximub) related acne

kyolcu
Posts: 112
Joined: Jun 2017

Hi everyone, I wonder has anybody had acne on the face that related on chemo, cetuximub. I had 1st cycle of that chemo and had acnes on my face, my incolohist gave me antibiotic and a gel but it looks like it will be a permanent issue During chemo. Has anyone found a different solution for that. Thanks for input.

JanJan63's picture
JanJan63
Posts: 2482
Joined: Sep 2014

I was on Vectibix and had a rash from that. I wonder if it's similar? I'll be back on it again soon as it was effective but I still have the mets because I had to stop treatment early. If it's the same thing or similar, it went away within a few weeks of ending treatment and just left some faint pink marks for a while. I was sure I'd have small scars but I don't even have that.

Jan

kyolcu
Posts: 112
Joined: Jun 2017

I believe they are not the same chemo although both treat colon cancer. My rashes on face is bothering I hope it will decrease after a while.

NE287
Posts: 1
Joined: Jan 2018

My husband has quite the rash, too. He also has rosecea so he is quite broken out. The prescription lotion really helps. He has been on cetuximab twice.  Be gentle with your skin and good luck.

Subscribe to Comments for "Chemo(cetuximub) related acne"